# SDR UHLA201609200442

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 18,557 hours, 13,290 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L1 DIFFICULT TO CLOSE. INSPECTED DOOR FITTINGS IAW AMM 52-11-23. REMOVED GRIME BUILD-UP. OPS CHECKED GOOD.
